# SDR AALA202007169004

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 25,615 hours, 10,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L2 DOOR, DAMPER REQUIRES SERVICE.  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00, LEAK CHECK GOOD.
